# SDR DL77L100025

- Difficulty date: January 2, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N707DN
- Make and model: Boeing 777232LR
- Aircraft serial: 39091
- Aircraft time: 3,343 hours, 302 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 3,403 hours, 308 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI-ICE ENG LT- UNABLE TO RESET IAW QRH.  DISCONNECTED LT EAI CONTROLLER AND RAN ENGINE.  LT EAI INDICATION RETURNED. FWD TO MCO/PLAC.  IAW MEL 30-21-01D.  OK FOR SERVICE ETOPS CATEGORY 'E': PROBLEMS WITH SYS CRITICAL TO ETOPS.
